RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 26, Issue 4  


Stationary distribution of the player rating in the Elo model with one adversary
V. A. Avdeev
3
On groups of even orders with automorphisms generating recurrent sequences of the maximal period
A. V. Akishin
15
Arithmetic complexity of the Stirling transforms
S. B. Gashkov
23
On large deviations of a branching process in random environments with immigration at moments of extinction
D. V. Dmitrushchenkov
36
Images of subset of finite set under iterations of random mappings
A. M. Zubkov, A. A. Serov
43
On frequencies of elements in multicyclic random sequence modulo 4
N. M. Mezhennaya, V. G. Mikhailov
51
An approach to the classification of Boolean bent functions of the nonlinearity degree 3
V. I. Nozdrunov
59
Investigation of the cryptosystem MST$_3$ based on a Suzuki 2-group
A. S. Rybkin
66
Asymptotics of the logarithm of the number of $(k,l)$-sum-free sets in an Abelian group
V. G. Sargsyan
91
Multiplicative complexity of some Boolean functions
S. N. Selezneva
100
On the probability of coincidence of cycle lengths for independent random permutations with given number of cycles
A. N. Timashev
110
Weighing algorithms of classification and identification of situations
A. M. Chudnov
119
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019